# SDR DL733021366

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486156
- Part serial: DL9
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD MID FLAP T/E WEDGE DISBONDED.  REPAIRED PER ER/A 418047-14.
